Research

Scaling up through domain decomposition


Reference:

Pechstein, C. and Scheichl, R., 2009. Scaling up through domain decomposition. Applicable Analysis, 88 (10-11), pp. 1589-1608.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below. (Contact Author)

Official URL:

http://dx.doi.org/10.1080/00036810903157204

Details

Item Type Articles
CreatorsPechstein, C.and Scheichl, R.
DOI10.1080/00036810903157204
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code17170

Export

Actions (login required)

View Item